# SDR 98FDEA00108

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Expansion Vlv
- Condition: Leaking
- Location: Rt Fuel Tank
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

98-0041, SHORTLY AFTER T/O NOTICED THAT RT OUTER TANK WAS 1000 LBS LESS THAN LEFT OUTER TANK, CONT TO BURN OUT OF RT OUTER TANK INSTEAD OF RT INNER.  SECURED RT OUTER PUMPS, RT OUTER TANK CONTINUED TO DROP TO 5000 LBS WITH PUMPS OFF, RETURNED TO MEM.  C/W TSM 28-21-00 PG 142, OPS CHECK GOOD.  REMOVED AND REPLACED RELAY 139QA, MOCC REQUEST OPS CHECK 28-21-00-5 PG 504 (AUTO FUEL PUMP ADJ AND TEST) 285851.  REPLACED RT INNER TANK THERMAL EXPANSION VALVE AND FUEL DRAIN VALVE.  LEAK CHECKS GOOD.
